# SDR CA071010002

- Difficulty date: October 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 16,411 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 12991003315
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED AIR FAIL LIGHT CAME ON DURING THE TAKEOFF PROCESS. THE AC CAME AROUND AND LANDED. MAINTENANCE WAS CALLED. IT WAS DISCOVERED THAT A BLEED AIR LINE WAS CRACKED AT THE FLANGE. LINE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20071010002)
